Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash
Mar 18, 2001

I have read that the rash with HIV is usually on the upper chest and back and lasts for several days is this correct?

Response from Dr. Henry

I'm not sure which rash you are talking about. Established HIV infection is associated with a host of skin conditions that could be lumped together under the heading rash. They are often quite non-specific. Acute HIV infection is often associated with a transient rash in the location you described. Again, it is fairly non-specific and can be seen with other infections/conditions. KH



Previous
Blood chemistry
Next
Beta hemolytic Strep or ARS ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement